# SDR CA120323001

- Difficulty date: March 20, 2012
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Bombdr CL6002D15
- Aircraft time: 20,029 hours, 10,192 cycles
- Engine: Ge CF348C5
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: MS2142841
- Condition: Lack Of Lube
- Location: Elevator
- Part time: 20,029 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE TAXI CONTROL MOVEMENT CHECK IT WAS NOTED BY THE FLIGHT CREW THAT THE ELEVATOR CONTROL REQUIRED AN UNUSUALLY HIGH AMOUNT OF FORCE TO MOVE IT.  THE STIFFNESS WAS ALSO NOTED DURING ROTATION AND FLARE ON THE PREVIOUS FLIGHT.  MAINTENANCE INVESTIGATION FOUND "DRY" AND PARTIALLY SEIZED BEARINGS IN THE JAM TOLERANT MECHANISM IN THE RT HORIZONTAL STABILIZER, PN MS21428-41, IPC 27-31-30, FIG 1-475. THE BEARINGS WERE CLEANED AND LUBRICATED AND NOW MOVE FREELY.
